# SDR MASA2017021612612

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 35,539 hours, 25,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Connecting Rod
- Condition: Disconnected
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN.  RECONNECTED CONNECTING ROD.
